# SDR AALA20090708TUL21

- Difficulty date: June 23, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 53,097 hours, 26,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME CRACKED AT LOWER LT ALIGNMENT PIN.   INSTALLED REPAIR DOUBLER IAW EA NR MD 80-53-006585.
